MathSciNet Relay Station
MathSciNet bibliographic data
MR2355911 (2008f:93138) 93E15 (93C42)
Zhang, Baoyong; Xu, Shengyuan; Zong, Guangdeng; Zou, Yun Delay-dependent stabilization for stochastic fuzzy systems with time delays. Fuzzy Sets and Systems 158 (2007), no. 20, 2238–2250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement